Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A remark on coincidence theorems

Authors: E. Tarafdar and Xian-Zhi Yuan
Journal: Proc. Amer. Math. Soc. 122 (1994), 957-959
MSC: Primary 47H10; Secondary 47H04
MathSciNet review: 1260181
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a different approach, we prove a general coincidence theorem of multivalued mappings which have contractible values in non-convex setting.

References [Enhancements On Off] (What's this?)

  • [1] J. P. Aubin, Mathematical methods of game and economic theory, revised version, North-Holland, Amsterdam, 1982. MR 556865 (83a:90005)
  • [2] F. E. Browder, Coincidence theorems, minimax theorems and variational inequalities, Contemp. Math., vol. 26, Amer. Math. Soc., Providence, RI, 1984, pp. 67-80. MR 737389 (85k:47099)
  • [3] S. Eilenberg and D. Montgomery, Fixed point theorems for multi-valued transformations, Amer. J. Math. 68 (1946), 214-222. MR 0016676 (8:51a)
  • [4] L. Gòrniewicz, A Lefschetz-type fixed point theorem, Fund. Math. 88 (1975), 103-115. MR 0391062 (52:11884)
  • [5] A. Granas and F. C. Liu, Coincidences or set-valued maps and minimax inequalities, J. Math. Pures Appl. 65 (1986), 119-148. MR 867668 (88d:54062)
  • [6] C. W. Ha, Minimax and fixed point theorems, Math. Ann. 248 (1980), 73-77. MR 569411 (81i:47058)
  • [7] C. Horvath, Convexite generalisee et applications, Methodes Topologiques en Analyse Convexe: Partie des Comptes Rendus du Cours d'été OTAN "Variational Method in Nonlinear Problems" (A. Granas, ed.), Presses Univ. Montréal, Montréal, Québec, Canada, 1990, pp. 79-99. MR 1060738 (92d:52002)
  • [8] C. Horvath, Contractibility and generalized convexity, J. Math. Anal. Appl. 156 (1991), 341-357. MR 1103017 (92f:52002)
  • [9] S. Kakutani, A generalization of Brouwer's fixed point theorem, Duke Math. J. 8 (1941), 457-459. MR 0004776 (3:60c)
  • [10] H. Komiya, Coincidence theorem and saddle point theorem, Proc. Amer. Math. Soc. 96 (1986), 599-602. MR 826487 (87g:47104)
  • [11] N. Shioji, A further generalization of the Knaster-Kuratowski-Mazurkiewicz theorem, Proc. Amer. Math. Soc. 111 (1991), 187-195. MR 1045601 (91d:47043)
  • [12] X. Z. Yuan, Contributions to nonlinear analysis, Doctoral Thesis, Dalhousie University, Canada, 1993.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 47H04

Retrieve articles in all journals with MSC: 47H10, 47H04

Additional Information

Keywords: Contractible, coincidence theorem, upper semicontinuous
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society